Chern Classes of Splayed Intersections

Aluffi, P and Faber, E orcid.org/0000-0003-2541-8916 (2015) Chern Classes of Splayed Intersections. Canadian Journal of Mathematics, 67 (6). pp. 1201-1218. ISSN 0008-414X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015, Canadian Mathematical Society. First published in Canadian Journal of Mathematics at https://doi.org/10.4153/CJM-2015-010-7. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: splayed intersection; Chern-Schwartz-MacPherson class; Chern-Fulton class; splayed blowup; Segre class
Dates:
  • Published: December 2015
  • Published (online): 5 May 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2018 09:43
Last Modified: 19 Jul 2018 09:43
Status: Published
Publisher: Canadian Mathematical Society
Identification Number: https://doi.org/10.4153/CJM-2015-010-7

Share / Export

Statistics